×

A class of finitary codes. (English) Zbl 0357.94012

From the authors’ summary: It is shown that for any two Bernoulli schemes with a finite number of states and unequal entropies, there exists a finitary homomorphism from the scheme with larger entropy to the one with smaller entropy.
Reviewer: I. M. Chakravarti

MSC:

94A17 Measures of information, entropy
37A25 Ergodicity, mixing, rates of mixing
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Blum, J. R.; Hanson, D., On the isomorphism problem for Bernoulli schemes, Bull. Amer. Math. Soc., 69, 221-223 (1963) · Zbl 0121.13601
[2] Keane, M., Coding problems in ergodic theory, Proceeedings of the International Conference on Mathematical Physics (1974), Italy: Camerino, Italy
[3] Meshalkin, L., A case of isomorphism of Bernoulli schemes, Dokl. Akad. Nauk SSSR, 128, 41-44 (1959) · Zbl 0099.12301
[4] G. Monroy and B. Russo,A family of codes between some Markov and Bernoulli schemes, to appear. · Zbl 0349.60070
[5] D. Ornstein,Ergodic Theory, Randomness, and Dynamical Systems, Yale Univ. Press, 1974. · Zbl 0296.28016
[6] M. Smorodinsky,Ergodic Theory, Entropy, SLN 214, 1971.
[7] B. Weiss,The structure of Bernoulli systems, Proceedings of the ICM, Vancouver, 1974.
[8] Bollobás, B.; Th, N., Varopoulos,Representation of systems of measurable sets, Math. Proc. Camb. Phil. Soc., 78, 323-325 (1974) · Zbl 0304.28001
[9] R. Dehnad, Ph.D. Thesis, U.C., Berkeley, 1975.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.